# SDR SWAA2021061472707

- Difficulty date: May 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 480 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 480+10; L.B.L. 24; W.L 154. ; / THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q0051MKY; THIS DISCREPANCY WILL BE ACCOMPLISHED ON FAULT TTG8Q0051MKY
